# SDR YENA20120522506

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 18,053 hours, 11,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001533
- Condition: Inoperative
- Location: Cabin
- Part time: 17,642 hours, 10,815 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 746 SJU-MCO FOUND OVERHEAD EMERGENCY LIGHT INOP ABOVE ROW 1.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY IAW AMM 33-50-00, OPS CHECK NORMAL.
